# SDR COOSDR030081

- Difficulty date: January 1, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655612910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT, BS 950E STRINGER 27 RT CORRODED.
